# SDR CKSA97123

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION STA 1495 STRINGER 33L CORRODED OUT OF LIMITS.  REPAIRED STRINGER AT STA 1495 IAW DC8 SRM 53-2-2 AND 51-1-20D.  C-1 CHECK INSPECTION WORK CARD NUMBER 3011.  NON-ROUTINE TASK CARD NUMBER 95248.
